Applied Mathematics

Vol.5 No.13(2014), Paper ID 47597, 8 pages

DOI:10.4236/am.2014.513180

 

Empirical Determination of the Tolerable Sample Size for Ols Estimator in the Presence of Multicollinearity (ρ)

 

O. O. Alabi, T. O. Olatayo, F. R. Afolabi

 

Department of Mathematical Sciences, Federal University of Technology, Akure, Ondo State, Nigeria
Department of Mathematical Sciences, Olabisi Onabanjo University, Ago-Iwoye, Ogun State, Nigeria
Department of Mathematics and Statistics, Bowen University, Bowen, Iwo Osun State, Nigeria

 

Copyright © 2014 O. O. Alabi, T. O. Olatayo, F. R. Afolabi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Alabi, O. , Olatayo, T. and Afolabi, F. (2014) Empirical Determination of the Tolerable Sample Size for Ols Estimator in the Presence of Multicollinearity (ρ). Applied Mathematics, 5, 1870-1877. doi: 10.4236/am.2014.513180.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.